MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI DISTAL FEMUR LISS PLATE 13 HOLES/316MM-RIGHT; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI DISTAL FEMUR LISS PLATE 13 HOLES/316MM-RIGHT; NAIL,FIXATION,BONE
Model Number 422.348
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of one (1) titanium distal femur plate and eleven (11) unknown screws due to thigh pain.There was no surgical delay.All devices were successfully removed.Patient outcome was unknown.This complaint involves twelve (12) devices.This report is for one (1) ti distal femur liss plate 13 holes/316mm-right.This is report 1 of 12 for (b)(4).This report is linked to (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Customer quality investigation: the compliant device was not received for investigation.The following investigation is based on the image(s) provided by the sales consultant.The image(s) was reviewed, and the complaint condition could not be confirmed for pain.Since the device was not returned, dimensional, material and drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI DISTAL FEMUR LISS PLATE 13 HOLES/316MM-RIGHT
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9156104
Report Number2939274-2019-61186
Device Sequence Number2568301
Product Code JDS
UDI-Device Identifier10886982215802
UDI-Public(01)10886982215802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962047
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number422.348
Device Catalogue Number422.348
Device Lot Number2099783
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer10/28/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight44